# SDR AALA202206283985

- Difficulty date: June 15, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737
- Aircraft serial: 29522
- Aircraft time: 61,267 hours, 24,961 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 147A5712U35
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR WEB CORRODED LOCATED AT STA 986-992 STR 17R RIGHT BUTT LINE 45.5-64. REMOVED AND REPLACED FLOOR WEB PER SRM 53-70-51-2R.
